Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Swelling in left leg with large painful bulges, heaviness, back pain. Any relief ?

I have swelling in my left leg with large buldges (3) ON THE LEG THESE ARE HARD AND PAINFUL . My leg gets very tired and heavy which causes me to have back pain . MY DOCTOR HAS ME ON WATER PILLS WHICH HELP BUT THE LARGE HARD BULDGE -NOT QUITE THE SIZE OF A FIST-ARE STILLTHERE. pAIN PILLS ARE MY ONLY RELIEF. aNY hELP??? THANK YOU YYYY@YYYY
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Swelling in the leg with pain of non-traumatic etiology needs investigations. I suggest you to undergo a doppler study of the involved leg to rule out the presence of deep vein thrombosis (presence of blood clot in the veins).

There is no role for self care measures in your case.

Consult you treating physician for a detailed evaluation and further management.

Hope this information is helpful. Good day
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor